# SDR USAA920080441

- Difficulty date: January 31, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53730464200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CORROSION ON SEAT TRACK, BS 1377 / FR 32,  -Y765.  REPAIRED SEAT TRACK, BS 1377 / FR 32, -Y765 IAW A320 SRM 53-00-15.
